# SDR ASAA2019051729400

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 21,353 hours, 6,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Part number: D31516617
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DURING REMOVAL OF THE L1 SLIDE S/N A12397. FOUND MOORING LINE DETACHED AND STUCK BETWEEN THE GIRT BAR AND THE DOOR DURING THE REMOVAL OF THE PACK ASSEMBLY, STEP 7 PAGE 10 AMM 25-66-44 PB 401, DOOR WILL NOT OPEN AFTER REMOVING THE GIRT BAR FROM L1 DOOR. FOUND ALSO CYLINDER DOOR DAMPER WITH LOW PRESSURE LESS THAN 400 PSI. GROUNDED - YES. WITH THE STRIKER LEVER DISCONNECTED AND SECURED A FINAL PUNCTURED OF THE DIAPHRAGM-SEALING OCCURS WHEN WE TRYING TO REMOVE THE JAM OF THE GIRT BAR AND THE MOORING LINE. NO DEPLOYMENT OF THE SLIDE OCCURS. THE NEW L1 SLIDE WAS INSTALLED AND TESTED.
